Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Late periods, intermittant vaginal bleeding, bloating, nausea, headache. Histroy of miscarriages. Concerning?

Hello, I am concerned about possiblr molar or ectopic pregnancy. I am 38, have 4 children and 3 misscarriages as well. Husband had vasectomy 8 years ago. We last had unprotected sex on Feb. 22 and I expected period on Mar 8th... Missed period and had tender breasts, and morning sicknesses for a week, took a pregnancy test on Mar. 17 that was negative. Stated period on Mar. 18 and have had intermittant vaginal bleeding since then (now 2 weeks!). Periods are usually 3 days. I am very bloated, daily nauseous, headaches, and have continual vaginal bleeding... Should I be concerned?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
as there is continuous bleeding you need to be concerned about it and consult your doctor.wait for a week and repeat the hpt and then of its negative consult your doctor as she may examine youto knw the cause of bleeding.If there is heavy bleeding then go consult your doc soon as it might make you feel tired.Thank you
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor